# SDR AALA202508052179

- Difficulty date: July 17, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524032
- Condition: Separated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN FLOOR STRUCTURE BREAK ASSEMBLY PANEL AT BS 520, RBL 42 IS SEPARATED. REPLACED BREAK ASSEMBLY PANEL PER AARD 51-00-05-1.
